FAN Ruiya, ZHANG Shuguang, WU Yaohua, . The M-Estimation for Multiplicative Regression Models with a Diverging Number of Covariates[J]. Chinese Journal of Applied Probability and Statistics, 2024, 40(1): 33-49.
Citation: FAN Ruiya, ZHANG Shuguang, WU Yaohua, . The M-Estimation for Multiplicative Regression Models with a Diverging Number of Covariates[J]. Chinese Journal of Applied Probability and Statistics, 2024, 40(1): 33-49.

The M-Estimation for Multiplicative Regression Models with a Diverging Number of Covariates

More Information
  • Corresponding author:

    FAN Ruiya, E-mail: fry724@mail.ustc.edu.cn

  • In this article, we propose a nonconcave penalized M-estimation of least product relative error (penalized M-LPRE) method for multiplicative regression models whose dimension of parameters is sparse and can increase with the sample size. Under some mild conditions, consistency and asymptotic normality of the penalized M-LPRE estimator are established. Numerical simulations and a real data analysis on the body fat are carried out to assess the performance of the proposed method.

Catalog

    Article views (143) PDF downloads (271) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return